# SDR AALA20001057

- Difficulty date: June 22, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON WING CENTER SECTION LOWER SKIN AFT OF STRINGER 5 BETWEEN RBL 18.55 AND RBL 30.77 AND FORWARD OF STRINGER 5 BETWEEN RBL 18.55 AND RBL 30.77, MAX THICKNESS 113, AFTER CORROSION REMOVAL.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 57-30-3.  REPAIR STRAP ADDED PER ESO 11697 DATED 6/19/00.  (M)
